# SDR 06FDEA0119

- Difficulty date: January 9, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727-200
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Damaged
- Location: Bs 595
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 595.4 LBL 24 MCD CUTOUT O/B SILL HAS AN OPEN HOLE WITH NO FASTENER SPACING TO HINGE BOLT HOLE.  COMPLIED WITH FED EX EA 7-5310-98577.
